# SDR DL73G041085

- Difficulty date: December 3, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- Aircraft time: 35,155 hours, 23,511 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: B737300MAIN
- Part serial: DL4252
- Condition: Sheared
- Location: Nr 1 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING TOWER REPORTED PUFF OF SMOKE FROM GEAR AND UPON PARKING AT GATE FOUND NUMBER 1 TIRE FLAT AND 5 RIM BOLTS SHEARED.  REPLACED BOTH NUMBER 1 AND NUMBER 2 WHEELS ASSY'S.  INSPECTED A/C, NO EVIDENCE OF ANY OTHER DAMAGE.
